Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 155, NWS Atlanta, GA

June 17, 2010Bartow County, Gordon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2010, 4:49 PM EDT for Bartow County, Gordon County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2010, 4:49 PM EDT (20:49 UTC)
Expired
Jun 17, 2010, 5:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Gordon County, GA

The radar

The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:58 PM EDTTSTM WND DMGAdairsville, GA10 TREES DOWN NEAR ADAIRSVILLE.
Jun 17, 5:30 PM EDTTSTM WND DMG1 E Cartersville, GA10 TREES DOWN NEAR RED TOP MOUNTAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

681 
WUUS52 KFFC 172049
SVRFFC
GAC015-129-172130-
/O.NEW.KFFC.SV.W.0155.100617T2049Z-100617T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUN 17 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARTOW COUNTY IN NORTHWEST GEORGIA
  SOUTH CENTRAL GORDON COUNTY IN NORTHWEST GEORGIA

* UNTIL 530 PM EDT

* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  ADAIRSVILLE...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CASSVILLE...CARTERSVILLE AND WHITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3447 8487 3438 8465 3436 8465 3435 8464
      3434 8465 3431 8465 3414 8478 3439 8499
TIME...MOT...LOC 2049Z 315DEG 16KT 3441 8490

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:45 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 17, 3:45 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU JUN 17 2010

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
SHOWERS AND THUNDERSTORMS ARE PUSHING INTO NW GA FROM TN
AND N AL...ASSOCIATED WITH PSEUDO-STATIONARY BACK DOOR FRONTAL
BOUNDARY EXTENDING FROM NC INTO NW TN. INCREASED POPS FOR THE
REMAINDER OF THE AFTERNOON...WITH LIKELY ACROSS NW GA TO ACCOUNT FOR
CURRENT CONVECTIVE ACTIVITY. EXPECT STRONG WINDS AND POSSIBLE
LARGE HAIL WITH THE STRONGER STORMS. ISOLATED SEVERE STORMS ARE
POSSIBLE. THESE STORMS ARE THE FIRST OF TWO WAVES TO IMPACT THE
AREA...WITH ACTIVITY EXPECTED TO DIMINISH OVERNIGHT.

MODELS INITIALIZE WELL WITH THE SURFACE REFLECTION OF THE UPPER HIGH
PRESSURE RIDGE SITUATED ACROSS THE EASTERN US. LOW PRESSURE REMAINS
OVER NEW ENGLAND WITH THE AFOREMENTIONED FRONTAL BOUNDARY EXTENDING
BACK INTO TN. MODELS IN BETTER AGREEMENT WITH THE MOVEMENT OF THE
FRONTAL BOUNDARY INTO GA. HAVE CONTINUED WITH A BIAS TOWARDS
PERSISTENCE...WITH DIURNAL CONVECTIVE ACTIVITY EACH AFTERNOON
THROUGH THE SHORT TERM...BUT GIVEN BOUNDARY PLACEMENT ACROSS THE
STATE...HAVE TENDED TOWARDS SLIGHTLY HIGHER POPS ACROSS THE CENTRAL
CWA. BOUNDARY INFLUENCE REFLECTED IN SWITCH TO EAST WINDS AT THE
SURFACE BY FRIDAY PM...AND WITH GOOD FLOW OFF THE ATLANTIC...AMPLE
MOISTURE ACROSS S GA SHOULD FUEL THOSE PM TSTMS. HIGH PRESSURE RIDGE
ALOFT REMAINS IN PLACE THROUGH THE PERIOD...WITH ANOTHER UPPER LOW
SAILING ACROSS THE NORTHERN PLAINS AND WEAKENING AS IT APPROACHES
THE GREAT LAKES REGION BY SAT PM.

PREVIOUSLY FORECAST HIGHS FOR FRIDAY SEEM SLIGHT TOO WARM WITH THE
MOVEMENT OF THE FRONTAL BOUNDARY INTO THE REGION. HAVE TENDED
TOWARDS WARMER GUIDANCE AHEAD OF THE BOUNDARY FOR FRIDAY LOW
TEMPS...AND HAVE SIDED SLIGHTLY COOLER THAN GUIDANCE HIGHS FRIDAY
ACROSS N GA BEHIND THE FRONT. STAYED WITH A BLEND OF THE MAV MET FOR
SAT TEMPS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS SEEM CONSISTENT WITH PUSHING THE LOW PRESSURE SYSTEM FROM THE
GREAT LAKES TO EASTERN CANADA BY SUNDAY AFTERNOON...KEEPING IT SLIGHTLY
MORE TO THE NORTH THAN PREVIOUS MODEL RUNS. ASSOCIATED FRONTAL
BOUNDARY IS DRAGGED BEHIND THE LOW...SETTING UP ALONG THE EASTERN
SEABOARD BY LATE SUNDAY NIGHT. FOR NOW...HIGH PRESSURE RIDGE SEEMS
TO KEEP THE BOUNDARY AT BAY...WITH LITTLE IMPACT TO THE CWA INTO
EARLY NEXT WEEK. OVERALL...NO SIGNIFICANT CHANGES TO THE OVERALL AIR
MASS EXPECTED...AND HAVE CONTINUED WITH DIURNAL CONVECTION WITH WARM
HIGHS AND MILD LOWS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  94  71  91  69 /  20  20  20  30  20
ATLANTA         72  92  74  91  72 /  20  20  20  20  20
BLAIRSVILLE     63  88  63  85  63 /  20  20  10  20  20
CARTERSVILLE    67  93  68  91  65 /  20  20  20  20  20
COLUMBUS        74  95  74  95  73 /  20  30  20  30  20
GAINESVILLE     70  91  70  90  70 /  20  20  20  20  20
MACON           71  95  72  93  69 /  20  30  20  30  20
ROME            69  94  69  93  68 /  20  20  10  20  20
PEACHTREE CITY  68  92  68  92  66 /  20  20  20  30  20
VIDALIA         74  94  74  91  73 /  20  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 17, 5:54 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 AM EDT THU JUN 17 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
554 AM EDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.SYNOPSIS...
AN UPPER LEVEL RIDGE OVER THE GULF OF MEXICO CONTINUES TO DOMINATE
OUR WEATHER. AN UPPER TROUGH WILL PUSH THROUGH THE REGION TODAY AS
THE CENTER OF THE RIDGE SLIDES SLIGHTLY TO THE WEST.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP
WILL BE FREQUENT LIGHTNING AND HEAVY RAIN. STRONG WINDS AND LARGE
HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS.

.DISCUSSION...
AS WITH THE LAST SEVERAL DAYS...THE HOT...HUMID AIRMASS WILL
REMAIN OVER THE SOUTHEAST. TEMPERATURES WILL AGAIN HEAT UP INTO
THE 90S JUST ABOUT EVERYWHERE...WITH CAPE VALUES AGAIN EXPECTED TO
BE BETWEEN 2000-3000. AS THE UPPER LEVEL TROUGH PUSHES THROUGH
THE AREA THIS AFTERNOON...IT WILL ADD TO THE INSTABILITY...
ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. SOME
OF THESE STORMS MAY REACH SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 17, 2:04 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT THU JUN 17 2010

GAZ023-034-035-171830-
204 PM EDT THU JUN 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BARROW...GWINNETT AND HALL COUNTIES UNTIL 230 PM EDT...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOG MOUNTAIN...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEST BARROW...NORTH AND EAST GWINNETT AND SOUTH HALL COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUGAR HILL...REST HAVEN...BUFORD...FLOWERY BRANCH...CHATEAU
ELAN...THOMPSONS MILL...HOG MOUNTAIN...FORT YARGO STATE
PARK...WINDER...CARL...AUBURN...HARBIN...LAWRENCEVILLE AND GRAYSON.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.

16
Special weather statement, Jun 17, 3:16 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT THU JUN 17 2010

GAZ001-002-171945-
316 PM EDT THU JUN 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW ENGLAND...MOVING SOUTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DADE AND WALKER COUNTIES...INCLUDING AREAS
AROUND LOOKOUT MOUNTAIN...HOOKER...MORGANVILLE...STEPHENSVILLE...
WILDWOOD...NEW ENGLAND...ROSSVILLE...TRENTON...CHATTANOOGA VALLEY...
FAIRVIEW...CLOUDLAND CANYON STATE PARK...RISING FAWN...CHICKAMAUGA...
COOPER HEIGHTS AND CEDAR GROVE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jun 17, 3:34 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT THU JUN 17 2010

GAZ027-036-172000-
334 PM EDT THU JUN 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLARKE AND MADISON COUNTIES UNTIL 400 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANFORD...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CLARKE AND MADISON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SANFORD...ILA...SANDY CREEK RECREATION
AREA...NEESE...BARRETTS MILL...DANIELSVILLE...DIAMOND HILL...
WINTERVILLE...HULL...COLBERT AND COMER. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES.

16
Special weather statement, Jun 17, 3:48 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT THU JUN 17 2010

GAZ002-003-172015-
348 PM EDT THU JUN 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WALKER AND CATOOSA COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLUE SPRING...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WALKER AND CATOOSA COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BLUE SPRING...BOYNTON...INDIAN SPRINGS...
FORT OGLETHORPE...LAKEVIEW...ROCK SPRING...CHICKAMAUGA...RINGGOLD...
BEAUMONT AND WOOD STATION. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS...INCLUDING INTERSTATE 75 BETWEEN EXITS 353 AND
345. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.

16
Special weather statement, Jun 17, 4:11 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT THU JUN 17 2010

GAZ002-004>007-011>013-019-020-172100-
411 PM EDT THU JUN 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN BARTOW...PICKENS...FLOYD...CHATTOOGA...
GORDON...GILMER...FANNIN...WALKER...WHITFIELD AND MURRAY COUNTIES
UNTIL 500 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTH OF TENNGA TO MENLO...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARTOW...PICKENS...FLOYD...CHATTOOGA...GORDON...GILMER...
FANNIN...WALKER...WHITFIELD AND MURRAY COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...TRION...
CLOUDLAND...SUBLIGNA...SUMAC...GREGORY...TENNGA...TILTON...DALTON...
DAWNVILLE...BEAVERDALE...SUTTLES MILL...LAKE MARVIN...CISCO AND
RESACA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 17, 4:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT THU JUN 17 2010

GAZ066-067-172130-
444 PM EDT THU JUN 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP AND MERIWETHER COUNTIES UNTIL 530 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND MERIWETHER COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE HILLCREST...HARRISONVILLE...
HOGANSVILLE...LOUISE...LAGRANGE...ODESSADALE...STOVALL...SMITHS
CROSSROAD...BAUGHS CROSSROADS...BIG SPRINGS AND MOUNTVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:05 PM EDTSevere Thunderstorm WarningFFCMeriwether40 min
Jun 16, 9:42 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam48 min
Jun 16, 10:14 PM EDTSevere Thunderstorm WarningFFCGreene46 min
Jun 16, 10:32 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam28 min
Jun 16, 10:58 PM EDTSevere Thunderstorm WarningFFCJones47 min
Jun 17, 4:23 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon33 min
Jun 17, 4:54 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk51 min
Jun 17, 5:16 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding44 min
Jun 17, 5:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk30 min
Jun 17, 6:02 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter43 min
Jun 17, 6:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs43 min
Jun 17, 6:39 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter36 min
Jun 17, 6:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette12 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.